# SDR AALA201904309009

- Difficulty date: April 26, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N834NN
- Make and model: Boeing 737823
- Aircraft serial: 29576
- Aircraft time: 28,876 hours, 11,498 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT HAND SIDE OF RUDDER NEAR TOP CONDUCTIVE FRAME ON RUDDER SKIN LOOSE AND CRACKED. REPAIRED CONDUCTIVE FRAME ON RUDDER SKIN PER SRM 55-40-01-2R.
